# SDR ASMF 20081201

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 23,746 hours, 4,487 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110362
- Part serial: 4381
- Condition: Separated
- Location: Lt Mlg
- Part time: 4,491 hours, 502 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: K

## Discrepancy

DURING TAKE OFF, CAPTAIN REPORTED STRONG VIBRATION IN MLG.  MX PERSONNEL DETECTED TREAD LOSS IN THE WHEEL POSITION NR 1 IN THE LT MLG, CRACK IN THE LT FLAP LOWER SKIN AT STA 261 AND A DENT OF 8 IN LONG X 4 IN WIDTH 0.200” DEPTH IN THE LOWER ACCESS PANEL 511JB OF LEADING EDGE OF SLAT N7.  THE WHEEL WAS REPLACED IAW AMM 32-45-01.
